EconPapers    
Economics at your fingertips  
 

Martingale optimal transport in the Skorokhod space

Yan Dolinsky and H. Mete Soner

Stochastic Processes and their Applications, 2015, vol. 125, issue 10, 3893-3931

Abstract: The dual representation of the martingale optimal transport problem in the Skorokhod space of multi dimensional cádlág processes is proved. The dual is a minimization problem with constraints involving stochastic integrals and is similar to the Kantorovich dual of the standard optimal transport problem. The constraints are required to hold for every path in the Skorokhod space. This problem has the financial interpretation as the robust hedging of path dependent European options.

Keywords: Model-free Hedging; Martingale Optimal Transport; Skorokhod Space (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (34)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304414915001313
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:125:y:2015:i:10:p:3893-3931

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spa.2015.05.009

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:125:y:2015:i:10:p:3893-3931